# SDR DXTA2010091304232

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N989
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 9,221 hours, 5,857 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Binding
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PLAY IN AILERON CONTROL & BINDING WHEN MOVING BOTH LT & RT OF NEUTRAL. BINDING NOTICABLE AT SPEEDS ABOVE 210 KIAS & BECAME WORSE AS SPEED INCREASED.  AS SPEED DECREASED, BINDING & PLAY DECREASED.  NOTHING ABNORMAL NOTICED DURING FLT CONTROL CHECK BEFORE & AFTER FLT.  MOVED AILERONS BY HAND. NOTED A LEAK. GAINED ACCESS & NOTED HARDWARE ON PUSHROD & LT ACU SPOILER OVERTORQUED. CLEANED, LUBED & REINSTALLED HARDWARE.  LUBRICATED ROLL SPOILERS & AILERONS.  NO DEFECTS NOTED.  ACCESSED AILERON INSPECTION AREA.  NO DEFECTS NOTED. CHECKED TENSION.  TENSION WITHIN LIMITS.  PERFORMED OPS & TRAVEL CHECK.  OPS CHECKED NORMAL, ALL TRAVEL WITHIN LIMITS. CLOSED ALL ACCESS WORK DONE IAW MM 27-10-00.
